# SDR IXXA9555

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2750825
- Condition: Corroded
- Location: Bs 520
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND AT STATION 520, BETWEEN LONGERONS 33 AND 35 RIGHT.  THE SECTION OF BELTFRAME WAS REMOVED MANUFACTURED AND REPLACED.  REPAIR ACCOMPLISHED IAW DRAWING HSE27-53-163, WHICH IS FAA DER APPROVED AND EO 53-DC8-156.  (W)
